# SDR 2005UALA01307

- Difficulty date: November 20, 2005
- Submitted: November 29, 2005
- Operation: Air carrier
- Aircraft: N179UA
- Make and model: Boeing 747422
- Aircraft serial: 25158
- Aircraft time: 61,633 hours, 7,754 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Galley
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT AISLE OVERHEAD EMERGENCY LIGHT AT ROW 26 AND MID GALLEY CENTER OVERHEAD EMERGENCY LIGHT INOP.  REPLACED LAMP.
